Why do you believe you have cirrhosis? Which blood tests are normal? What is USG I am not familiar with that term. Do you mean abdominal ultrasound? If you have a normal ultrasound I can’t see any reason you would believe you have cirrhosis. What has your doctor said?
There are many causes of difficulty sleeping. Not associated with liver disease.
Sleep problems associated with cirrhosis are usually called sleep reversal where a person suffering with hepatic encephalopathy they cant sleep at night and end up sleeping all day.
Sleep issues from cirrhosis would be an indication of Hepatic Encephalopathy which is in end stage cirrhosis it is not usually a first symptom. There would be abnormal lab test results for someone with advanced liver disease along with other symptoms before developing HE.
Cirrhosis in general depending on the cause normally takes many years of continuous damage before cirrhosis occurs.
I have had cirrhosis for 11 years now. I was diagnosed in January 2008 with liver biopsy. The cause of my cirrhosis was being infected with hepatitis c for 30 years.
I have had all the symptomes RUQ PAIN with swelling in feets edema ......but sometimes it goes for no reason ...I had an abdominal ultrasound which does not revealed anything wrong ..I asked the radiologist to specifically check for any abnormality in the liver ..but he told everything is normal.I then had a cbc and LFT which revealed 0.05mg/dl increase in bilirubin with 20plus high ALP THEN NORMAL.What should i do next ?should I ask my gastro to have fibroscan?
There are many causes of edema:
“Edema occurs when tiny blood vessels in your body (capillaries) leak fluid. The fluid builds up in surrounding tissues, leading to swelling.
Mild cases of edema may result from:
Sitting or staying in one position for too long
Eating too much salty food
Having premenstrual signs and symptoms
Edema can also be a side effect of some medications, including:
High blood pressure medications
Nonsteroidal anti-inflammatory drugs
Certain diabetes medications called thiazolidinediones
In some cases, however, edema may be a sign of a more serious underlying medical condition. Several diseases and conditions may cause edema, including:
Congestive heart failure. If you have congestive heart failure, one or both of your heart's lower chambers lose their ability to pump blood effectively. As a result, blood can back up in your legs, ankles and feet, causing edema. Congestive heart failure can also cause swelling in your abdomen. Sometimes, this condition can cause fluid to accumulate in your lungs (pulmonary edema), which can lead to shortness of breath.
Cirrhosis. Fluid may accumulate in your abdominal cavity (ascites) and in your legs as a result of liver damage (cirrhosis).
Kidney disease. When you have kidney disease, extra fluid and sodium in your circulation may cause edema. The edema associated with kidney disease usually occurs in your legs and around your eyes.
Kidney damage. Damage to the tiny, filtering blood vessels in your kidneys can result in nephrotic syndrome. In nephrotic syndrome, declining levels of protein (albumin) in your blood can lead to fluid accumulation and edema.
Weakness or damage to veins in your legs. If you have chronic venous insufficiency, the one-way valves in your leg veins are weakened or damaged, which allows blood to pool in your leg veins and causes swelling. Sudden onset of swelling in one leg accompanied by pain in your calf muscle can be due to a blood clot (deep vein thrombosis, or DVT) in one of your leg veins. If this occurs, seek medical help immediately.
Inadequate lymphatic system. Your body's lymphatic system helps clear excess fluid from tissues. If this system is damaged — for example, by cancer surgery — the lymph nodes and lymph vessels draining an area may not work correctly, and edema can occur.
Severe, long-term protein deficiency. An extreme lack (deficiency), of protein in your diet over a long period of time can lead to fluid accumulation and edema.”
What is erosive gastritis ?I have recently underwent endoscopy which states multiple long strips of erosion seen in antrum
Erosive gastritis is a type of gastritis (inflamed stomach lining) that causes the wearing away of the stomach lining. Erosive gastritis can cause bleeding, erosions, or ulcers. Erosive gastritis may be acute or chronic.
See your doctor get treated with the antibiotics and acid reducing medicines.
Stomach bleeding is a very serious symptom which can cause death.